Moderate deviations for stationary sequences of bounded random variables
Annales de l'I.H.P. Probabilités et statistiques, Tome 45 (2009) no. 2, p. 453-476
Dans cet article, nous établissons un principe de déviation modérée pour des suites stationnaires de variables aléatoires bornées sous différentes conditions projectives. Nous appliquons ces résultats aux suites ϕ-mélangeantes, à certaines chaînes de Markov contractantes, aux transformations uniformément dilatantes de l'intervalle, ainsi qu'à la marche aléatoire symétrique sur le cercle.
In this paper we derive the moderate deviation principle for stationary sequences of bounded random variables under martingale-type conditions. Applications to functions of ϕ-mixing sequences, contracting Markov chains, expanding maps of the interval, and symmetric random walks on the circle are given.
@article{AIHPB_2009__45_2_453_0,
     author = {Dedecker, J\'er\^ome and Merlev\`ede, Florence and Peligrad, Magda and Utev, Sergey},
     title = {Moderate deviations for stationary sequences of bounded random variables},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {45},
     number = {2},
     year = {2009},
     pages = {453-476},
     doi = {10.1214/08-AIHP169},
     zbl = {1172.60005},
     mrnumber = {2521409},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_2009__45_2_453_0}
}
Dedecker, Jérôme; Merlevède, Florence; Peligrad, Magda; Utev, Sergey. Moderate deviations for stationary sequences of bounded random variables. Annales de l'I.H.P. Probabilités et statistiques, Tome 45 (2009) no. 2, pp. 453-476. doi : 10.1214/08-AIHP169. http://www.numdam.org/item/AIHPB_2009__45_2_453_0/

[1] H. C. P. Berbee. Random walk with stationary increments and renewal theory. Math. Centre Tracts 112. Mathematisch Centrum, Amsterdam, 1979. | MR 547109 | Zbl 0443.60083

[2] P. Billingsley. Convergence of Probability Measures. Wiley, New York, 1968. | MR 233396 | Zbl 0172.21201

[3] R. C. Bradley. Introduction to strong mixing conditions, Volume 1. Technical report, Department of Mathematics, Indiana University, Bloomington. Custom Publishing of I.U., Bloomington, March 2002.

[4] A. Broise. Transformations dilatantes de l'intervalle et théorèmes limites. Études spectrales d'opérateurs de transfert et applications. Astérisque 238 (1996) 1-109. | MR 1634271 | Zbl 0988.37032

[5] A. De Acosta and X. Chen. Moderate deviations for empirical measure of Markov chains: upper bound. J. Theoret Probab. 11 (1998) 1075-1110. | MR 1660920 | Zbl 0924.60051

[6] J. Dedecker and F. Merlevède. Inequalities for partial sums of Hilbert-valued dependent sequences and applications. Math. Methods Statist. 15 (2006) 176-206. | MR 2256474

[7] J. Dedecker and C. Prieur. An empirical central limit theorem for dependent sequences. Stochastic Process. Appl. 117 (2007) 121-142. | MR 2287106 | Zbl 1117.60035

[8] J. Dedecker and E. Rio. On mean central limit theorems for stationary sequences. Ann. Inst. H. Poincaré Probab. Statist. 44 (2006), 693-726. | Numdam | MR 2446294 | Zbl pre05611458

[9] B. Delyon, A. Juditsky and R. Liptser. Moderate deviation principle for ergodic Markov chain. Lipschitz summands. In From Stochastic Calculus to Mathematical Finance 189-209. Springer, Berlin, 2006. | MR 2233540 | Zbl 1103.60027

[10] A. Dembo. Moderate deviations for martingales with bounded jumps. Electron. Comm. Probab. 1 (1996) 11-17. | MR 1386290 | Zbl 0854.60027

[11] A. Dembo and O. Zeitouni. Moderate deviations of iterates of expanding maps. Statistics and Control of Stochastic Processes 1-11. World Sci. Publi., River Edge, NJ, 1997. | MR 1647246 | Zbl 0935.60019

[12] A. Dembo and O. Zeitouni. Large Deviations Techniques and Applications, 2nd edition. Springer, New York, 1998. | MR 1619036 | Zbl 0896.60013

[13] Y. Derriennic and M. Lin. The central limit theorem for Markov chains with normal transition operators, started at a point. Probab. Theory Related Fields 119 (2001) 508-528. | MR 1826405 | Zbl 0974.60017

[14] J. D. Deuschel and D. W. Stroock. Large Deviations. Academic Press Inc., Boston, MA, 1989. | MR 997938 | Zbl 0705.60029

[15] H. Djellout. Moderate deviations for martingale differences and applications to φ-mixing sequences. Stoch. Stoch. Rep. 73 (2002) 37-63. | MR 1914978 | Zbl 1005.60044

[16] H. Djellout, A. Guillin and L. Wu. Moderate Deviations of empirical periodogram and non-linear functionals of moving average processes. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), 393-416. | Numdam | MR 2242954 | Zbl 1100.60010

[17] F.-Q. Gao. Moderate deviations for martingales and mixing random processes. Stochastic Process. Appl. 61 (1996) 263-275. | MR 1386176 | Zbl 0854.60028

[18] M. I. Gordin. The central limit theorem for stationary processes. Dokl. Akad. Nauk SSSR 188 (1969) 739-741. | MR 251785 | Zbl 0212.50005

[19] M. Peligrad and S. Utev. A new maximal inequality and invariance principle for stationary sequences. Ann. Probab. 33 (2005) 798-815. | MR 2123210 | Zbl 1070.60025

[20] M. Peligrad, S. Utev and W. B. Wu. A maximal Lp-inequality for stationary sequences and its applications. Proc. Amer. Math. Soc. 135 (2007) 541-550. | MR 2255301 | Zbl 1107.60011

[21] A. Puhalskii. Large deviations of semimartingales via convergence of the predictable characteristics. Stoch. Stoch. Rep. 49 (1994) 27-85. | MR 1784438 | Zbl 0827.60017

[22] W. M. Schmidt. Diophantine Approximation. Springer, Berlin, 1980. | MR 568710 | Zbl 0421.10019

[23] L. Wu. Exponential convergence in probability for empirical means of Brownian motion and of random walks. J. Theoret. Probab. 12 (1999) 661-673. | MR 1702907 | Zbl 0932.60053